# SDR UPS08851893

- Difficulty date: March 3, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CABIN SEAT TRACK GOUGED STA 415 RBL 24.  REPAIRED MAIN CABIN SEAT TRACK AT STA 415 AND RBL 24 IAW SRM 53-02-03-0 FIG 012 AND FIG 006D.
